Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 541935, 13 pages
http://dx.doi.org/10.1155/2013/541935
Research Article

A New Method Based on the RKHSM for Solving Systems of Nonlinear IDDEs with Proportional Delays

1School of Sports and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China
2School of Mathematics and Sciences, Harbin Normal University, Harbin, Heilongjiang 150025, China

Received 10 November 2012; Revised 1 March 2013; Accepted 25 March 2013

Academic Editor: Zhenya Yan

Copyright © 2013 Changbo He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An efficient computational method is given in order to solve the systems of nonlinear infinite-delay-differential equations (IDDEs) with proportional delays. Representation of the solution and an iterative method are established in the reproducing kernel space. Some examples are displayed to demonstrate the computation efficiency of the method.